Does hydrocodone/acetaminophen cause weight gain?

Answers (1)

12 Jan 2014

Its possible. I'm on so many other meds that do I haven't noticed any more problems since I'm on it.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Weight Gain Woes?

I just started taking Yaz two days ago, and i am really worried about the weight gain... I was on a nother med and my body is very sensitive to ...

2 answers 2 Jul 2010

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Does Lunesta cause weight gain in most cases?

I have fought weight gain most of my adult life, and have finally reached a weight I am happy with. I was just prescribed Lunesta today as I have ...

3 answers 10 Feb 2012

What is the most acetaminophen thats allowed to be put in acetaminophen/hydrocodone meds?

are they putting less acetaminophen in the pills now?

3 answers 25 Apr 2014

Clomipramine - weight gain or weight loss?

I have just been given clomipramine by my doctor to treat OCD and I have been looking up the side effects. I am really concerned about the weight one ...

1 answer 9 May 2014